MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH HEATER-COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH HEATER-COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER/COOLER 3T 120V/60 HZ
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that heater cooler 3t system cooling function was not working properly.The issue occurred during procedure.There's no report of patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H.11 livanova deutschland manufactures the heater-cooler system 3t.The incident occurred in the united states of america.A livanova field service technician was dispatched onsite.The stirring motor was replaced.The unit passed all calibration, functional, and electrical safety checks and returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H.11: through follow-up communications, livanova learned that reported cooling issue was related to cardioplegia pump only.Furthermore, the replacement of the stirrer motor was due to a noisy component only, with no malfunction identified.Based on the additional information received, present case was re-assessed as a not reportable event, since no reportable malfunction occurred (i.E.The event could not result in patient injury or death if it recurs).
 
Event or Problem Description
See initial report.

Brand Name
HEATER-COOLER 3T SYSTEM
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24077720
Report Number9611109-2026-90012
Device Sequence Number15898427
Product Code DWC
UDI-Device Identifier04033817900528
UDI-Public(01)04033817900528(11)240321
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEATER/COOLER 3T 120V/60 HZ
Device Catalogue Number16-02-85
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/03/2026
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown